Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Nausea, normal BP, Domstal ineffective, feeling better when lying down. What is the problem?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
My mother in law is feeling nauseated for over a week now. Her blood pressure is normal. Taking Domstal for her nausea but not very effective. Feels better when she is lying down but nauseated when seated. She is vegetarian, has vitamin B12 and Vitamin D deficiency. What could be the problem?
Posted Thu, 6 Sep 2012 in Digestion and Bowels
Answered by Dr. Pravin Banodkar 27 minutes later
Welcome! Thanks for the question posted. I would be pleased to answer your question .

The Nausea at her age can be due to many reasons: Gastritis , oesophagitis , ENT problem( ear drum issues ) a common condition called Benign positional Vertigo( which I see you have mentioned as BPV) .

You will need to get her examined by the Doctor for these . Just Domstal may not help much . You will need to put her on a good course of an anti acidity medication , some lactobacillus .
She might also need to be prescribed a combination medication for the BPV from the ENT doctor .

Thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor